# SDR SWIA2019102346594

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,664 hours, 32,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LBL9 I/B ANGLE CRACKED IN RADIUS, TOP OF ANGLE.  (C-CHECK) RO: 10/22/19. FABRICATED NEW ANGLE AND REPLACED IAW REO.
